# SDR V8Z2011F00000

- Difficulty date: June 22, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N531SA
- Make and model: Gulstm 500S
- Aircraft serial: 3059
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: O-Ring
- Part number: S310116R
- Condition: Damaged
- Location: Lt Mlg Strut
- Part time: 11 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

O-RING IN THE LT MLG RETRACT CYLINDER FAILED WHICH ALLOWED THE HYD SYS OIL TO DRAIN.  O-RING WAS MOST LIKELY DAMAGED DURING INSTALLATION.  DURING INSTALLATION OF THIS PART O-RING LUBE OR HYDRAULIC OIL MUST BE USED TO KEEP UNIT FROM BEING DAMAGED.
